MAUDE Adverse Event Report: ARTHREX, INC. BC ACHILLES SPDBRG W/ KL DX CC, 3.9 MM; BIO SOFT TISSUE FIXATN FASTNR

ARTHREX, INC. BC ACHILLES SPDBRG W/ KL DX CC, 3.9 MM; BIO SOFT TISSUE FIXATN FASTNR
Model Number BC ACHILLES SPDBRG W/ KL DX CC, 3.9 MM
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/20/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
On 3/20/2024, it was reported by a sales representative via email that the solider repair stitch of one of the fibertak from an ar-9928bck-dx biocomposite achilles speedbridge implant system pulled out of the anchor.The surgeon inserted the proximolateral knotless fibertak, and when the solid repair stitch was pulled, the stitch pulled out of the anchor along with the knotless mechanism.The case was completed using the existing anchor¿s tapes and making a traditional speedbridge.The knotless ripstop was not completed because there was no repair stitch or knotless mechanism in the faulty anchor after it pulled out.The case was delayed about five minutes.This was discovered during an achilles speedbridge procedure on (b)(6) 2024.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause can be attributed to misaligned insertion; or prying/leveraging the device during use.

Brand Name
BC ACHILLES SPDBRG W/ KL DX CC, 3.9 MM
Common Device Name
BIO SOFT TISSUE FIXATN FASTNR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19096771
Report Number1220246-2024-02004
Device Sequence Number18107462
Product Code HWC
UDI-Device Identifier00888867425736
UDI-Public00888867425736
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
K201749
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 06/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberBC ACHILLES SPDBRG W/ KL DX CC, 3.9 MM
Device Catalogue NumberAR-9928BCK-DX
Device Lot Number15137721
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/20/2024
Supplement Date Received by Manufacturer05/17/2025
Initial Report FDA Received Date04/12/2024
Supplement Report FDA Received Date06/10/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/05/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown